Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

On amlodopine for high blood pressure. Having blurred vision. Side effect?

yes, thank you. I am a senior female 79 yrs old in good health except due to family issues I had developed high blood pressure and went on amplodopine for few months. Now, I check my pressure at home and the past 2 weeks it is 120/56, 128?61, but at night 130/63. I felt some vision problems yesterday and decided not to take a tablet today (until I see my doctor) . do you think it is amplodopine side effect causing blurred vision?
Asked On : Mon, 5 Nov 2012
Answers:  2 Views:  121
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Welcome to HCM
It is good that you are in good health,as far as your Blood pressure is high and you are taking Amlodipne you have not mentioned strength ?,but vision problem what kind of blurred vision ?
It is possible with amlodipine use but it is not common but reported in literature , may be you are developing a Cataract in your eyes ,so go for opthalmological check up.
Other vision problems like vascular causes like thrombosis and arterial embolism are possible so do not ignore it ans see your Physician and Opthalmologist as soon as possible.
You can continue to take amlodipine if your BP is high.
Take care
Good Luck
Answered: Mon, 5 Nov 2012
I find this answer helpful
General & Family Physician Dr. Pradipta Ghosh's  Response
hi.welcome to per as your problem is concerned,you are hypertensive on medication.but inform me about your dosage schedule.blurred vision is not very common due to amlodipine.but as your diastolic pressure is low,you can half your dose and check bp regularly.take plenty of water and nutritious may be due to decreased do blood test for hemoglobin.i dont think blurred vision is due to amlodipine.but low blood pressure may be a,inform me about your dose very soon.bye.take care
Answered: Wed, 7 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor